# SDR DALA2023091907721

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 83,565 hours, 31,437 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 -MISC/DE- CREW DECLARED EMERGENCY DUE TO TE FLAP ASYM ON APPROACH. CORRECTIVE ACTION: SECURED LOOSE CONNECTOR ON FLAP POWER DRIVE UNIT.
